MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the percutaneous coronary intervention (pci) was performed via the right radial artery.Upon completion of the procedure, a tr band was applied, inflated, and the sheath was removed.After adjusting the air in the band and removing the syringe, the physician noted that the balloons appeared to be losing air and bleeding was occurring.The band was replaced with a new band, and there were no further issues with recovery.Blood loss was less than 250 cc.No patient injury or medical/surgical intervention was required.Additional information was received on 21 apr 2025: the volume of air injected cannot be verified because the lab does not record the air inserted into the band.Deflation was identified by the physician immediately after removing the sheath and disconnecting the syringe.There was no noticeable damage to the device.The patient remained stable, with no injury and no hematoma.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3 and provide the completed investigation results.One tr band, inflator, and packaging were returned for assessment.The sample was subject to visual analysis.There are no damage or deformities on the band or inflator.There is 18ml of air left in the band.The sample was subject to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No leaks were observed from the balloon assembly or check valve.The sample passed leak testing.The sample was subject to additional leak testing per 15ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours, the air was removed and 14.5ml of air remained in the band.The sample passed additional leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, a piece of foreign matter was found in the check valve.The complaint cannot be confirmed for air leakage issues because the band passed all leak testing.However, it can be confirmed for foreign matter.The exact cause of the foreign matter cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key21998064
Report Number1118880-2025-00057
Device Sequence Number18303125
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270101(10)0000641557
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000641557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite